Are you afraid of having to withdrawal from Baclofen itself or are you on a Baclofen/Morphine pump? Just curious because Baclofen alone does not cause any withdrawl symptoms when you stop taking it. I took it for three months, but it did absolutely nothing for me, so I just stopped getting the refills and did not even have a hiccup over it. If it is in combination with Morphine, then yes you will have withdrawal symptoms but that is not nearly as bad as being in the pain you must be in. I have gone through withdrawal several times on my own and if you take the medication as prescribed it should not be that difficult. Kind of like going through the flu. Take care!
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 1 answer
Posted 16 Feb 2010 • 3 answers
Posted 28 Jun 2010 • 5 answers
Spinal Cord Trauma - In 2007 I had neck surgery & the dr hit my spinal cord resulting in spinal cord
Posted 30 Oct 2011 • 4 answers
Posted 24 Feb 2012 • 3 answers